MathSciNet Relay Station
MathSciNet bibliographic data
MR2598249 11R29 (11R18 11R20 11R23)
Horie, Kuniaki; Horie, Mitsuko The ideal class group of the $\Bbb Z_p$-extension over the rationals. Tohoku Math. J. (2) 61 (2009), no. 4, 551–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement